MathSciNet Relay Station
MathSciNet bibliographic data
MR2958972 34K20 (34K12)
Tunç, Cemil On the stability and boundedness of solutions of a class of nonautonomous differential equations of second order with multiple deviating arguments. Afr. Mat. 23 (2012), no. 2, 249–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement